Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Tindamax 500mg. Can I drink alcohol after finishing the medicine?

I was taking Tindamax 500mg/2x daily for 5 days and finished my dose at 5 PM Friday evening. My doctor told me I would be fine to drink alcohol today, but due to extensive online research I've decided to wait until tomorrow night around 9-10PM. Most online forums say to wait 3-4 days after finishing the medicine. Will I get sick if I drink tomorrow night?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns.
Tindamax is prescribed for bacterial infections of the intestines or vagina.
If the infection was in the intestines, it is better to wait for another couple of days to allow a complete cure.
But on after thought, why you re in that hurry to resume alcohol consumtion.
Alcohol is a silent poison and shall kill your lever and yourself.
You shoule be arrested for suicide attempt. (Don't ridicule me).
Please stop alcohol for the future.
God bless you.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor